@Article{MarcoCristo_11_2003,
   author = "Marco Cristo and P{\'a}vel Calado and Ilm{\'e}rio Silva and Maria de Lourdes da Silveira and Richard Muntz and Berthier Ribeiro-Neto",
   title = "Bayesian belief networks for {IR}",
   journal = "International Journal Of Approximate Reasoning",
   volume = 34,
   pages = "163-179",
   number = 2,
   year = 2003,
   month = nov,
   BibTexOrigem = "2987 www.Inesc-ID.pt 2019-07-18"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!

You might want to look the old version instead